MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number CL-977
Medical Device Problem Codes Unraveled Material (1664); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Wound Dehiscence (1154); No Code Available (3191)
Date of Event 08/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient undergo a transabdominal hysterectomy procedure, to intermittently suture the fat layer with synthetic absorbable surgical sutures.Third day post-operatively, the incision had a little exudate, no chills, no fever or no abdominal pain and no abnormalities were found in the routine blood test.But it was reported that the absorption of the suture was slower leading to poor wound healing.And on seventh day post-operatively the incision was split about 8 cm deep to reach the fat layer, and the absorbable suture could be seen.To resolve the issue the suture immediately removed and had to re-suture the patient.Other treatment was taken by intravenous infusion of 0.9% sodium chloride injection 100ml and cefotiam 2.0g to prevent infection.The incision was given a specific electromagnetic wave therapeutic device, and thermal irradiation and enhanced dressing treatment.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key9444329
Report Number9612501-2019-02373
Device Sequence Number14008117
Product Code GAM
UDI-Device Identifier10884521044241
UDI-Public10884521044241
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberCL-977
Device Catalogue NumberCL-977
Device Lot NumberD8M0217FY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR